RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 4  


Vector-valued duality for modules over Banach algebras
A. I. Loginov, V. S. Shulman
3
Sharp estimates of the dimension of inertial manifolds for nonlinear parabolic equations
A. V. Romanov
36
Theorem on the mean value of $\psi(x,\chi)$ and its applications
Z. Kh. Rakhmonov
55
Local class field theory: perfect residue field case
I. B. Fesenko
72
Normal domains and removable singularities
V. A. Shlyk
92
Maximal tubular surfaces of arbitrary codimension in the Minkowski space
V. A. Klyachin
118
Pseudoforms with negative curvature on $\mathbf{CP}_n$. II
V. A. Babets
132
I. N. Bernstein–I. M. Gel'fand–S. I. Gel'fand equivalence for triangulated categories generated by helixes
A. E. Polishchuk
139
Algebraic cycles on a real algebraic GM-manifold and their applications
V. A. Krasnov
153
The Cauchy problem for hyperbolic Monge–Ampère equations
D. V. Tunitsky
174
Abelian varieties and the general Hodge conjecture
S. G. Tankeev
192
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019